# SDR 2006UALA01904

- Difficulty date: September 30, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 52,453 hours, 27,984 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP FROM ROW 15 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.  REPLACED CABLE AND AFT EEL STRIP.
